RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 171–174 (Mi umn8093)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On the continuous dependence of the solution of Cauchy's problem upon the initial data

A. D. Myshkis, U. K. Grinfel'd


Full text: PDF file (426 kB)

Bibliographic databases:
Received: 28.08.1953

Citation: A. D. Myshkis, U. K. Grinfel'd, “On the continuous dependence of the solution of Cauchy's problem upon the initial data”, Uspekhi Mat. Nauk, 9:3(61) (1954), 171–174

Citation in format AMSBIB
\Bibitem{MysGri54}
\by A.~D.~Myshkis, U.~K.~Grinfel'd
\paper On the continuous dependence of the solution of Cauchy's problem upon the initial data
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 171--174
\mathnet{http://mi.mathnet.ru/umn8093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65724}
\zmath{https://zbmath.org/?q=an:0058.07003}


Linking options:
  • http://mi.mathnet.ru/eng/umn8093
  • http://mi.mathnet.ru/eng/umn/v9/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “The topological structure of solution spaces of ordinary differential equations”, Russian Math. Surveys, 48:1 (1993), 101–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук
    Number of views:
    This page:291
    Full text:147
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020